# SDR DL757010871

- Difficulty date: May 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 51,476 hours, 27,561 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 95368
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AFTER T/O FLT ATTENDANTS REPORT ELECTRICAL FUMES IN MID CABIN.  FUMES SUBSIDED THEN RT RECIRC FAN MSG APPEARED ON EICAS.  TURNED OFF RT RECIRC FAN ON OVERHEAD PANEL.  NOTIFIED MCC.  PULLED C/B P23.  CONTRACT MTC REPLACED RT RECIRC FAN.  FAINT ODOR FROM FAN.
